# SDR DALA2025040702626

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION OUT OF LIMITS IN REF. NRC 0422: CORROSION ON FLOOR BEAM BTW LBL.4 TO LBL.8 AND STA. 377. IT IS OUT OF LIMITS PER B757-200 SRM 53-10-15-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 FIG 101. CORRECTIVE ACTION: SUMMARY OF NRC 00546: PREVIOUS REPAIR ON FLOOR BEAM BTW LBL.4 TO LBL.8 AND STA. 377 WAS REPLACED DUE CORROSION LEVEL 2 PER B757- 200 SRM 53-00-51-2R PROCEDURE 11 REPAIR 11. (0895860)
